# SDR SWAA2023011892202

- Difficulty date: January 17, 2023
- Submitted: January 18, 2023
- Operation: Air carrier
- Aircraft: N238WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34713
- Aircraft time: 55,512 hours, 33,137 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Dislodged
- Location: Aft Service Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT SERVICE DOOR SLIDE DISLODGED FROM DOOR<[01] INSTALLED AFT SERVICE DOOR SLIDE PER AMM 25-66-01.
